• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 271
Sort:
by name
by year
Article
Вьюгин И. В. Математические заметки. 2019. Т. 106. № 2. С. 212-221.

An upper bound for the number of field elements that can be taken to roots of unity of fixed multiplicity by means of several given polynomials is obtained. This bound generalizes the bound obtained by V'yugin and Shkredov in 2012 to the case of polynomials of degree higher than 1. This bound was obtained both over the residue field modulo a prime and over the complex field.

Added: Oct 9, 2019
Article
В. В. Лебедев Математические заметки. 2011. Т. 90. № 3. С. 394-407.

We consider the spaces of functions on the m-dimensional torus, whose Fourier transform is p -summable. We obtain estimates for the norms of the exponential functions deformed by a C1 -smooth phase. The results generalize  to the multidimensional case the one-dimensional results obtained by the author earlier in “Quantitative estimates in the Beurling—Helson theorem”, Sbornik: Mathematics, 201:12 (2010), 1811 – 1836.

Added: Apr 12, 2012
Article
Поляков И. В. Математические заметки. 2014.
Added: Oct 24, 2013
Article
В.А. Васильев, В.В. Серганова Математические заметки. 1991. Т. 49. № 1. С. 19-27.
Added: May 28, 2010
Article
Шабанов Д. А., Балобанов А. Е. Математические заметки. 2018. Т. 103. № 1. С. 38-48.
Added: Feb 13, 2018
Article
Шнурников И. Н. Математические заметки. 2015. Т. 97. № 3. С. 475-480.
Added: Oct 24, 2014
Article
И.Н. Шнурников Математические заметки. 2011. Т. 90. № 4. С. 636-640.
Added: Oct 31, 2013
Article
Романов А. В. Математические заметки. 2014. Т. 96. № 4. С. 578-587.

We construct an example of a one-dimensional parabolic integro-differential equation with nonlocal diffusion which does not have smooth inertial manifold in the corresponding state space. This example is more natural in the class of evolutionary equations of parabolic type than those known earlier.

Added: Aug 19, 2014
Article
Шур М. Г. Математические заметки. 2010. Т. 87. № 2. С. 294-304.
Added: Mar 29, 2013
Article
Вьюгин И. В., Солодкова Е. В., Шкредов И. Д. Математические заметки. 2016. Т. 100. № 2. С. 185-195.

By means Stepanov's method the bound of cardinality of the intersection of additive shifts of several subgroups of multiplicative group of the finite field was obtained. This bound apply to some question of additive decomposition of subgroups.

Added: Jan 29, 2016
Article
Тюрин Н. А., Белёв С. А. Математические заметки. 2012. Т. 91. № 5. С. 1-4.
Added: Aug 31, 2012
Article
Федотов С. Н. Математические заметки. 2012. Т. 92. № 1. С. 106-115.
Added: Nov 3, 2015
Article
Поляков И. В. Математические заметки. 2011. Т. 89. № 5. С. 780-787.

In this paper we prove that there exists function f from  L sqrt ( ln+ L ) such that Vilenkin-Fourier serie of diverges almost everywhere 

Added: Apr 2, 2013
Article
Третьяченко Ю. В., Чистяков В. В. Математические заметки. 2008. Т. 84. № 3. С. 428-439.
Added: Sep 22, 2012
Article
Тюрин Н. А. Математические заметки. 2014. Т. 96. № 3. С. 476-479.
Added: Jan 21, 2015
Article
Будылин Р. Я. Математические заметки. 2009. Т. 85. № 6. С. 936-939.
Added: Oct 31, 2013
Article
Шитов Я. Н. Математические заметки. 2018. Т. 103. № 5. С. 765-768.

The vertices of the commuting graph of a semigroup S are the noncentral elements of this semigroup, and its edges join all pairs of elements g, h that satisfy the relation gh = hg. The paper presents a proof of the fact that the diameter of the commuting graph of the semigroup of real matrices of order n ≥ 3 is equal to 4. A survey of results in that subject matter is presented, and several open problems are formulated.

Added: Sep 26, 2018
Article
Починка О. В., Митрякова Т. Математические заметки. 2013. Т. 93. № 6. С. 902-919.
Added: Mar 25, 2014
Article
Ремизов И. Д. Математические заметки. 2016. Т. 100. № 3. С. 477-480.
Added: Mar 9, 2018